# SDR AALA202207196403

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 24,898 hours, 7,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN DOOR RIGHT SIDE SLIDE INDICATION INTERMITTENT. REPLACED AFT CABIN DOOR RIGHT SLIDE INDICATION LIGHT PER AMM 52-73-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
